MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK ® PERFORMA TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK ® PERFORMA TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 07299702001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged that the clinical picture was not matching with the glucose results for 1 patient tested on accu-chek performa meter serial number: (b)(4) compared to another meter.On (b)(6) 2023 at 3:13 p.M.The accu-chek performa meter result was 530 mg/dl.Later in the day, the patient was taken to the er and at 4:31 p.M.The er's meter result was reported as 96 mg/dl.The reporter stated that both level 1 and level 2 controls were ran on the morning of on (b)(6) 2023 and they both passed.
 
Additional Manufacturer Narrative
The meter was advised to be replaced and the test strips were requested for investigation.The meter (serial number: (b)(4) was received for investigation.The test strips were not returned.The meter was tested with retention strips and retention controls: control ranges: level 1: 30-60 mg/dl, level 2: 261-353 mg/dl.Results: level 1 ¿ 45, 46, and 45 mg/dl, level 2 ¿ 314, 312, and 305 mg/dl.All returned results are within acceptable range.No information was provided in the complaint case that would point to a cause for the result discrepancy.On a regular basis, inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ACCU-CHEK ® PERFORMA TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16495070
Report Number1823260-2023-00700
Device Sequence Number6315948
Product Code LFR
UDI-Device Identifier00365702602106
UDI-Public00365702602106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number07299702001
Device Lot Number670530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown